Advertisement

On the regularity of the solutions of stochastic partial differential equations

  • A. S. Ustunel
Stochastic Partial Differential Equations And Infinite Dimensional Martingale Problems
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 69)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chaleyat-Maurel, M. and Michel, D. (1984). Hypoellipticity theorems and conditional laws. Zeitschrift f.Wahrsch.und verw.Gebiete, Vol.65, p.573–599.Google Scholar
  2. [2]
    Martias,C. (1984). Sur les supports des processus à valeurs dans des espaces nucléaires. Preprint.Google Scholar
  3. [3]
    Métivier, M. and Pellaumail, J. (1980). Stochastic Integration. Academic Press, New York.Google Scholar
  4. [4]
    Nelson, E. (1967). Dynamical Theories of Brownian Motion. Princeton University Press, Princeton, New Jersey.Google Scholar
  5. [5]
    Pardoux, E. (1982). Equation du filtrage nonlinéaire de la prédiction et du lissage. Stochastics, Vol.6,p.192–231.Google Scholar
  6. [6]
    Schaefer, H.H. (1971). Topological Vector Spaces. Graduate Texts in Math. Springer, Berlin-Heidelberg-New York.Google Scholar
  7. [7]
    Treves, F. (1980). Introduction to Pseudodifferential and Fourier Integral Operators, Vol.1. Plenum Press.New York and London.Google Scholar
  8. [8]
    Ustunel, A.S. (1982). Some applications of stochastic integration in infinite dimensions. Stochastics, 7,p.255–288.Google Scholar
  9. [9]
    Ustunel, A.S. (1982). A characterization of semimartingales on nuclear spaces. Z.f.W., 60,p.21–39.Google Scholar
  10. [10]
    Ustunel, A.S. (1982). Stochastic integration on nuclear spaces and its applications.Annales de l'Inst.Henri Poincaré, Vol.18,p.165–200.Google Scholar
  11. [11]
    Ustunel, A.S. (1984). Distributions-valued semimartingales and applications to control and filtering. Lecture Notes in Control and Information Sciences, Vol.61,p.314–325.Google Scholar
  12. [12]
    Ustunel,A.S. (1984). Hypoellipticity of the stochastic partial differential operators. Preprint.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • A. S. Ustunel
    • 1
  1. 1.Laboratoire de ProbabilitésUniversité Paris VIParis cedex 05

Personalised recommendations